# SDR AALA20100128TUL16

- Difficulty date: January 28, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 35,993 hours, 12,202 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY MOUNT HAS LIGHT CORROSION RIGHT BUTTLINE 48 STATION 1640.  REMOVED AND REPLACED LAVATORY FLOOR FITTING PER SRM 51-10-02-0G.
